Translator Disclaimer
October 2003 Invariant manifolds for stochastic partial differential equations
Jinqiao Duan, Kening Lu, Björn Schmalfuss
Ann. Probab. 31(4): 2109-2135 (October 2003). DOI: 10.1214/aop/1068646380

Abstract

Invariant manifolds provide the geometric structures for describing and understanding dynamics of nonlinear systems. The theory of invariant manifolds for both finite- and infinite-dimensional autonomous deterministic systems and for stochastic ordinary differential equations is relatively mature. In this paper, we present a unified theory of invariant manifolds for infinite-dimensional random dynamical systems generated by stochastic partial differential equations. We first introduce a random graph transform and a fixed point theorem for nonautonomous systems. Then we show the existence of generalized fixed points which give the desired invariant manifolds.

Citation

Download Citation

Jinqiao Duan. Kening Lu. Björn Schmalfuss. "Invariant manifolds for stochastic partial differential equations." Ann. Probab. 31 (4) 2109 - 2135, October 2003. https://doi.org/10.1214/aop/1068646380

Information

Published: October 2003
First available in Project Euclid: 12 November 2003

zbMATH: 1052.60048
MathSciNet: MR2016614
Digital Object Identifier: 10.1214/aop/1068646380

Subjects:
Primary: 60H15
Secondary: 37D10, 37H10, 37L25, 37L55

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.31 • No. 4 • October 2003
Back to Top